# SDR QXEA2009080800618

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 19,511 hours, 14,274 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - ON TAKEOFF NW STEERING INOP CAUTION MSG GEAR DISAGREE WARNING MSG, WOW INPUT CAUTION MSG, AND PROX SYS FAULT 1 STATUS MSG APPEARED FOLLOWED ALL CHECKLISTS AND RETURNED TO LAND AT PDX LANDING WEIGHT WAS 66,700 LBS.  LANDING WAS UNEVENTFUL.  ADJUSTED NLG WOW PX03 AND PX11 TO .043IN IAW CRJ 700 AMM TASK 32-61-05-820-805-A01 PAR 1-4A,5. OP'S TEST OF THE LANDING GEAR PSS IAW CRJ 700 AMM TASK 32-61-00-710-801-A01.  OP'S TEST GOOD.  OP'S TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW CRJ 700 AMM TASK 32-30-00-710-801-A01.  OP'S TEST GOOD.  NO FURTHER FAULT NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
